# SDR FDEA201408202225

- Difficulty date: August 20, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 22,123 hours, 12,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5381317420000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 39 BETWEEN Y-450 TO Y-953 CROSSBEAM CRACKED.  REPLACE THE CRACKED CROSSBEAM AT MDCC FR39 B/W Y-450 TO Y-953 PER AMM 20-21-12-  00,MAJOR REPAIR IAW GMM 6-2-100.
